skin-hair-icon

Periods in 15 days

Hi,i HV pcos, fr which my dr gave me crisanta to regularized period.I got normal one after completion of 1 strip of tablet. (Coz of side effects I didn't take fr next cycle.) then after 15 days I again got period , nt very heavy BT it is period.What can be the reason? I'm very worried Pregnancy is not the case fr me.
views-icons 161 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Krishna Bhat
Ayurveda 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

In Ayurveda we have very good and safe medication for pcos and other hormonal disorders. So u consult any good Ayurveda doctor for permanent solution. Whatever given in Ayurveda definitely wont have any side effects so no need of worry.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO